# SDR USAAD96110

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 7003 - BNA-BOS - AFTER TAKEOFF, GOT VIBRATION FROM NOSE AREA.  RETURNED TO FIELD.  CLOSED E/E COMPT DOOR.  (M)
